# SDR CALA2024071502014

- Difficulty date: July 11, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 75,734 hours, 28,371 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L1 Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PASSING 12K FT FA CALLED ABOUT LOUD NOISE AT DOOR 1L. COULD FEEL SUCTION. CABIN PRESS NORMAL. INITIAL EVLUATION INDICATES PROBABLE BAD PART THAT NEED ADUSMENT IS ON THE  CLOSING PROCEDURE FROM ORIGEN PERFORMED CABIN PRESSURE LEAK TEST AS PER AMM TASK FURTHER LEAK. A/C OK FOR SERVICE.  05-51-91-790-801. ON TEST FOUND LEAK ON THE FWD ENTRY DOOR FLAPPER SEAL. IT WAS PROPERLY INSTALLED AS PER AMM 52-11-00-420-801. PERFORMED A SECOND WHICH WAS SATISFACTORY NO VERIFIED PROPER ADJUSTMENT OF THE FLAPPER SEAL, IAW AMM 52-11-00-420-801; COMPLIED CABIN PRESS LEAK TEST. NO LEAKS AFTER TEST
